Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 356, Number 12

All articles in this issue are freely accessible.

Expansiveness of algebraic actions on connected groups
Siddhartha Bhattacharya.
Trans. Amer. Math. Soc. 356 (2004), 4687-4700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084394
Quaternionic algebraic cycles and reality
Pedro F. dos Santos and Paulo Lima-Filho.
Trans. Amer. Math. Soc. 356 (2004), 4701-4736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084395
Complete second order linear differential operator equations in Hilbert space and applications in hydrodynamics
N. D. Kopachevsky, R. Mennicken, Ju. S. Pashkova and C. Tretter.
Trans. Amer. Math. Soc. 356 (2004), 4737-4766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084396
Geometric aspects of frame representations of abelian groups
Akram Aldroubi, David Larson, Wai-Shing Tang and Eric Weber.
Trans. Amer. Math. Soc. 356 (2004), 4767-4786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084397
Second order parabolic equations in Banach spaces with dynamic boundary conditions
Ti-Jun Xiao and Jin Liang.
Trans. Amer. Math. Soc. 356 (2004), 4787-4809
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084398
On peak-interpolation manifolds for $\boldsymbol{A}\boldsymbol{(}\boldsymbol{Ω}\boldsymbol{)}$ for convex domains in $\boldsymbol{\mathbb{C}}^{\boldsymbol{n}}$
Gautam Bharali.
Trans. Amer. Math. Soc. 356 (2004), 4811-4827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084399
An analogue of continued fractions in number theory for Nevanlinna theory
Zhuan Ye.
Trans. Amer. Math. Soc. 356 (2004), 4829-4838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084400
Global Strichartz estimates for solutions to the wave equation exterior to a convex obstacle
Jason L. Metcalfe.
Trans. Amer. Math. Soc. 356 (2004), 4839-4855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084401
On orbital partitions and exceptionality of primitive permutation groups
R. M. Guralnick, Cai Heng Li, Cheryl E. Praeger and J. Saxl.
Trans. Amer. Math. Soc. 356 (2004), 4857-4872
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084402
Change of rings in deformation theory of modules
Runar Ile.
Trans. Amer. Math. Soc. 356 (2004), 4873-4896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084403
A local limit theorem for closed geodesics and homology
Richard Sharp.
Trans. Amer. Math. Soc. 356 (2004), 4897-4908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084404
Characterizations of regular almost periodicity in compact minimal abelian flows
Alica Miller and Joseph Rosenblatt.
Trans. Amer. Math. Soc. 356 (2004), 4909-4929
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084405
The Perron-Frobenius theorem for homogeneous, monotone functions
Stéphane Gaubert and Jeremy Gunawardena.
Trans. Amer. Math. Soc. 356 (2004), 4931-4950
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084406
Spectral properties and dynamics of quantized Henon maps
Brendan Weickert.
Trans. Amer. Math. Soc. 356 (2004), 4951-4968
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084407
Cross characteristic representations of even characteristic symplectic groups
Robert M. Guralnick and Pham Huu Tiep.
Trans. Amer. Math. Soc. 356 (2004), 4969-5023
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084408
Blakers-Massey elements and exotic diffeomorphisms of $S^{6}$ and $S^{14}$ via geodesics
C. E. Durán, A. Mendoza and A. Rigas.
Trans. Amer. Math. Soc. 356 (2004), 5025-5043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084409
Radon transforms on affine Grassmannians
Boris Rubin.
Trans. Amer. Math. Soc. 356 (2004), 5045-5070
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084410
On the representation of integers as linear combinations of consecutive values of a polynomial
Jacques Boulanger and Jean-Luc Chabert.
Trans. Amer. Math. Soc. 356 (2004), 5071-5088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084411
Character sums and congruences with $n!$
Moubariz Z. Garaev, Florian Luca and Igor E. Shparlinski.
Trans. Amer. Math. Soc. 356 (2004), 5089-5102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2084412